# SDR FDEA201908181932

- Difficulty date: August 18, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 104,304 hours, 35,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0039
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLT EMERGENCY LIGHT TEST RECEIVED A LEVEL 1 EMERGENCY LIGHT BATTERY 1  LOW.    REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY, IAW AMM 33-51-01-4.  OPS CHECKED GOOD,  A/C OK FOR SERVICE.
